# SDR USAA2013070200004

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 39,843 hours, 22,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R2 DOOR EMERGENCY EXIT LIGHT INOP.  MX REPLACED R2 DOOR EMERGENCY LIGHT IAW AMM 33-51-11. OPS NORMAL.
